# SDR AALA20012049

- Difficulty date: November 16, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 5A33071B
- Part serial: BNG0228
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD ENTRY DOOR SLIDE FAILED TO DEPLOY DUE TO LANYARD ROLL PIN STICKING OUT LOCKING LANYARD IN FIXED POSITION MAKING SLIDE UNABLE TO DEPLOY.  REPLACED DOOR SLIDE AND LANYARD ASSEMBLY.  (M)
